Jump to content
CrazyBoards.org

weird side effects


Recommended Posts

i don't know how to really explain what happened last night, but as i was laying in bed i had almost full body shocks with some auditory hallucinations that happened every 5 minutes or so until i fell asleep, then i had the most intense lucid dreams where i felt full physical sensations. the shocks were not very comfortable, but the dreams were awesome. it's either from trileptal or lunesta that i started taking 2 days ago. has anyone heard of this before. should i be concerned?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...